# SDR SWIA202266364

- Difficulty date: June 21, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD SEAT TRACK HAS NUMEROUS SCRATCHES,CHAFE MARKS AND AREAS OF BARE METAL FRAMES 74 THROUGH 80.     (C-CHECK RO 8/29/2022)    BLENDED SEVERAL SPOTS ON L/H IB SEAT TRACK FR 74-80, FOUND WITHIN LIMITS REF EMB SRM 53-23-10/AD01.  / AT FR 78-79, AND FR 82-83 PERFORMED SPLICE DEVICE REPAIR REF EMB SRM 53-00-10/REPAIR 02P. WEIGHED 2EA SEAT TRACK SPLICE DEVICES TOTALING 0.20LBS, NEGLIGIBLE WEIGHT AND NO CHANGE TO WEIGHT AND BALANCE. / SEE CONTINUE CARD FOR WORK PERFORMED.
